JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ABSOLUTELY PURE REPRESENTATIONS OF QUIVERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ABSOLUTELY PURE REPRESENTATIONS OF QUIVERS
Aghasi, Mansour; Nemati, Hamidreza;
  PDF(new window)
 Abstract
In the current paper we study absolutely pure representations of quivers. Then over some nice quivers including linear quivers some sufficient conditions guaranteeing a representation to be absolutely pure is characterized. Furthermore some relations between atness and absolute purity is investigated. Finally it is shown that the absolutely pure covering of representations of linear quivers (including , and ) by R-modules whenever R is a coherent ring exists.
 Keywords
representations of a quiver;pure monomorphism;absolutely pure representations;flat representations;
 Language
English
 Cited by
 References
1.
D. D. Adams, Absolutely pure modules, Ph.D. Thesis, University of Kentucky, Department of Mathematics, 1978.

2.
E. Enochs, Shortening filtrations, Sci. China Math. 55 (2012), no. 4, 687-693. crossref(new window)

3.
E. Enochs and S. Estrada, Projective representations of quivers, Comm. Algebra 33 (2005), no. 10, 3467-3478. crossref(new window)

4.
E. Enochs and S. Estrada, Relative homological algebra in the category of quasi-coherent sheaves, Adv. Math. 194 (2005), no. 2, 284-295. crossref(new window)

5.
E. Enochs, S. Estrada, and G. Rozas, Injective representations of in nite quivers. applications, Canad. J. Math. 61 (2009), no. 2, 315-335. crossref(new window)

6.
E. Enochs, L. Oyonarte, and B. Torrecillas, Flat covers and flat representations of quivers, Comm. Algebra 32 (2004), no. 4, 1319-1338. crossref(new window)

7.
S. Estrada and S. Ozdemir, Relative homological algebra in categories of representation of quivers, Houston J. Math. 39 (2013), no. 2, 343-362.

8.
E. Hosseini, Pure injective representations of quivers, Bull. Korean Math. Soc. 50 (2013), no. 2, 389-398. crossref(new window)

9.
B. H. Maddox, Absolutely pure modules, Proc. Amer. Math. Soc. 18 (1967), no. 1, 155-158. crossref(new window)

10.
C. Megibben, Absolutely pure modules, Proc. Amer. Math. Soc. 26 (1970), no. 4, 561-566. crossref(new window)

11.
S. Park, Injective and projective properties of representations of quivers with n edges, Korean J Math. 16 (2008), no. 3, 323-334.

12.
K. Pinzon, Absolutely pure covers, Comm. Algebra 36 (2008), no. 6, 2186-2194. crossref(new window)

13.
B. Stenstrom, Coherent rings and Fp-injective modules, J. London Math. Soc. 2 (1970), 323-329.